|07-01-2011, 08:47 PM||#1|
Join Date: Jan 2010
Location: SE PA
Full body itching AFTER cortisone injection
Has anyone ever had a cortisone shot and developed itching all over after. I had a cortisone shot in my shoulder 2 days ago and today I woke up itching all over.
I thought this is so strange since cortisone is supposed to have the opposite effect. The itching is mostly on my arms and legs. It's annoying, but not driving me crazy. It's Fri. night on a holiday weekend. I feel silly to call the ortho dr. especially if it is some type of weird cooincidence, unrelated to the injection.
I guess I'll take some Benadryl and get some sleep.
|07-02-2011, 07:25 AM||#2|
Would love to be able to sit on the couch for a few days, get a good book, and do NOTHING!
Considers the DIS as Bladder Training 101
Join Date: Aug 1999
Location: Northern Virginia
You can be allergic to anything. My coworker just had a MAJOR allergic reaction to Zyrtec. Yes, the thing you are supposed to take when having an allergic reaction. It could have been to the active ingredient or to anything in the pills. Same with you, it could be the cortisone itself or it could be something in the liquid that cortisone is in. Since that eventually goes systemic, it does not surprise me that the itching is all over. I guess it's good that you don't have a rash.
Vacation Home - Indian Creek - July 2012
Vacation Home - Terre Verde Resort - July 2009
Vacation Home - Terre Verde Resort - Easter 2007
Shades of Green - June 2005
Vistana Resort - May 01
Shades of Green - May 99
Shades of Green - Apr 97
CBR & Shades of Green - May 95
|Display Modes||Rate This Thread|